Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 24, NWS Green Bay, WI

March 27, 2012

NWS Green Bay, WI issued this small craft advisory at Mar 27, 2012, 9:46 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2012, 9:46 PM CDT (02:46 UTC)
Expired
Mar 28, 2012, 4:00 PM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WHUS73 KGRB 280246
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT TUE MAR 27 2012

...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO WEDNESDAY...

.STRONG LOW PRESSURE ALONG THE NORTHWEST SHORE OF LAKE SUPERIOR...WILL
MOVE NORTH OF THE GREAT LAKES OVERNIGHT AND WILL CROSS SOUTHERN
ONTARIO WEDNESDAY. BLUSTERY WINDS WILL CONTINUE THROUGH MOST OF WEDNESDAY...
BEFORE EVENTUALLY DIMINISHING BY LATE AFTERNOON...AS HIGH PRESSURE
BUILDS INTO THE UPPER MISSISSIPPI VALLEY.

LMZ521-522-541>543-281100-
/O.CAN.KGRB.GL.W.0010.000000T0000Z-120328T0300Z/
/O.NEW.KGRB.SC.Y.0024.120328T0246Z-120328T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
946 PM CDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* SOUTH WINDS OF 20 TO 25 KTS...WILL VEER SOUTHWEST
  OVERNIGHT...AND NORTHWEST WEDNESDAY.

* WAVES OF 3 TO 5 FT ON THE BAY...AND TO 4 TO 7 FT ON LAKE
  MICHIGAN OVERNIGHT...WILL EASE TO 2 TO 5 FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
941 
WHUS73 KGRB 280841
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
341 AM CDT WED MAR 28 2012

.A STRONG LOW PRESSURE SYSTEM WILL PULL AWAY FROM THE AREA TODAY.
NORTHWEST WINDS IN THE WAKE OF THE LOW WILL SLOWLY DIMINISH DURING
THE DAY.

LMZ521-522-541>543-281645-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-120328T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
341 AM CDT WED MAR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED. A FEW GALE FORCE
  GUSTS TO 35 KNOTS ARE POSSIBLE EARLY TODAY.

* WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
861 
WHUS73 KGRB 281505
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CDT WED MAR 28 2012

.A STRONG LOW PRESSURE SYSTEM WILL PULL AWAY FROM THE AREA TODAY.
NORTHWEST WINDS IN THE WAKE OF THE LOW WILL SLOWLY DIMINISH
DURING THE DAY.

LMZ521-522-541>543-282100-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-120328T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1005 AM CDT WED MAR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS 15 TO 25 KNOTS ARE EXPECTED. A FEW GALE FORCE 
  GUSTS TO 35 KNOTS ARE POSSIBLE EARLY TODAY. 

* WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
651 
WHUS73 KGRB 282009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT WED MAR 28 2012

.LOW PRESSURE WELL TO THE EAST OF THE REGION WILL CONTINUE TO PULL
AWAY AS CANADIAN HIGH PRESSURE BUILDS IN. WINDS AND WAVES WILL
DECREASE THROUGH THE LATE AFTERNOON.

LMZ521-522-541>543-282115-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-120328T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
309 PM CDT WED MAR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS 15 TO 20 KTS WITH GUSTS TO 25 KTS WILL DIMINISH
  THROUGH THE LATE AFTERNOON. 

* WAVES WILL SUBSIDE TO 1 TO 3 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 6:59 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 27, 6:59 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
659 PM CDT TUE MAR 27 2012

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW PRESSURE
MOVING NE OVER FAR NORTHERN MINNESOTA...AND ITS ASSOCIATED COLD
FRONT NOW CROSSING THE MINNESOTA/WISCONSIN BORDER.  NO PRECIP ALONG
THE COLD FRONT SO FAR THROUGH EARLY THIS AFTERNOON WHERE
TEMPERATURES HAVE RISEN INTO THE MIDDLE TO UPPER 60S OVER WESTERN
WISCONSIN.  MUCH COOLER OVER NE WISCONSIN WHERE CLOUD COVER HAS KEPT
TEMPERATURES IN THE 40S AND 50S.  THE BIGGEST STORY SO FAR HAS BEEN
THE GUSTY WINDS...WHICH SEEM TO BE PEAKING ABOUT NOW.  HAVE SEEN
SEVERAL REPORTS ALONG THE LAKESHORE FROM SHEBOYGAN TO SISTER BAY OF
GUSTS TO 45 MPH...AND A FEW REPORTS IN THE 50S AT THE KEWAUNEE AND
ALGOMA MARINE STATIONS.  INLAND LOCATIONS HAVE BEEN CONSISTENTLY
GUSTING BETWEEN 35 AND 40 MPH.  HAVE BEEN TREATING THE STRONG GUSTY
WINDS ALONG THE LAKESHORE AS A LOCALIZED PHENOMENA...AND USING SPS/S
TO HIGHLIGHT THE THREAT.  BEHIND THE FRONT...SEE A PRETTY SOLID
STRATO-CU DECK OVER MINNESOTA AND THE DAKOTAS WITHIN A COLDER
AIRMASS.  FORECAST CONCERNS INCLUDE WIND THROUGH THE EVENING...THEN
CLOUDS AND TEMPS.

TONIGHT...OCCLUDED LOW PRESSURE OVER NORTHERN MINNESOTA WILL TRACK
ENE ACROSS NORTHERN LAKE SUPERIOR TONIGHT.  ASSOCIATED COLD FRONT
WILL DROP ACROSS THE SE 2/3RDS OF THE FORECAST AREA THIS
EVENING...SHIFTING OUR WINDS FROM THE SOUTH TO THE WEST.  WILL
PROBABLY SEE GUSTY WINDS ALONG THE LAKESHORE THROUGH EARLY THIS
EVENING AND SHOULD DIMINISH THEREAFTER ONCE THE FRONT MOVES THROUGH.
AM TEMPTED TO PULL OUT POPS TONIGHT GIVEN A LACK OF INSTABILITY AND
CU OF LITTLE VERTICAL EXTENT UPSTREAM.  WILL WAIT UNTIL THE LAST
MINUTE TO LOOK AT THE LATEST TRENDS BEFORE YANKING POPS OUT.  SHOULD
SEE A PERIOD OF CLEARING WORK ACROSS THE AREA ALONG AND BEHIND THE
FRONT BEFORE WRAP AROUND STRATO-CU DIVES IN FROM NW TO SE.  DEEPER
MOISTURE OVER LAKE SUPERIOR AND THE UPPER PENINSULA COMBINED WITH
UPSLOPE FLOW MAY LEAD TO SCT SHOWER ACTIVITY OVER N-C WISCONSIN AS
THE STRATO-CU WORKS INTO THE AREA.  OTHERWISE...DRY CONDITIONS ARE
EXPECTED ELSEWHERE UNDER COLD ADVECTION.  LOWS RANGING FROM THE
UPPER 30S NORTH TO MIDDLE 40S SOUTH.

WEDNESDAY...CYCLONIC FLOW WILL HANG AROUND WITH NW WINDS COLD
ADVECTING THE ENTIRE DAY.  STEEP LOW LEVEL LAPSE RATES COMBINED WITH
AMPLE MOISTURE UP TO AROUND 800MB SUPPORTS A WIDESPREAD BKN/OVC
STRATO-CU FIELD HANGING AROUND THROUGH THE AFTERNOON.  SCT LIGHT
SHOWER ACTIVITY WILL LIKELY CONTINUE THROUGH AT LEAST THE MORNING
HOURS OVER N-C WISCONSIN.  LOOKED INTO SNOW POSSIBILITIES...BUT
MOISTURE DOES NOT LOOK LIKE IT WILL EXTEND HIGH ENOUGH INTO THE COLD
AIR FOR SNOWFLAKES TO BE INTRODUCED INTO THE CLOUDS.  WITH COLD
ADVECTION AND CLOUD COVER...KNOCKED A DEGREE OR TWO OFF THE HIGH
TEMPS...WHICH WOULD PLACE THEM INTO THE LOWER 40S NORTH TO MIDDLE
50S SOUTH.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY.

FROST AND FREEZE POTENTIAL CERTAINLY THERE FOR WEDNESDAY NIGHT AS
SURFACE HIGH DRIFTS BY TO THE NORTH AND UPPER RIDGE APPROACHES
FROM THE NORTHERN PLAINS. RECORD WARMTH EARLIER THIS MONTH HAS
STARTED THE DEVELOPMENT OF SOME VEGETATION WHICH MAY BE THREATENED
BY THIS FROST OR FREEZE.

THEN A RATHER ACTIVE PERIOD OF WEATHER EXPECTED WITH SOME RATHER
ABRUPT SWINGS POSSIBLE LATER THIS WEEK AND EARLY NEXT WEEK AS HIGH
AMPLITUDE NEGATIVELY TILTED TROUGH FORECAST TO LIFT NORTHEAST FROM
THE SOUTHERN AND CENTRAL PLAINS. TWO MUCH WEAKER UPPER TROUGHS
MOVE BY THURSDAY NIGHT AND EARLY FRIDAY AND AGAIN SATURDAY. THESE
SHOULD PRODUCE SOME SHOWERS AND ELEVATED THUNDERSTORMS IN THE
SOUTH AND RAIN OR SNOW SHOWERS IN THE NORTH. UPPER RIDGE SHARPENS
SATURDAY AND SUNDAY AND SHOULD RESULT IN MORE VERY WARM
TEMPERATURES SATURDAY SUNDAY AND MONDAY. A WARM FRONT LIFTING
NORTH SUNDAY COULD BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS
WITH SOME POSSIBILITY OF MARGINALLY SEVERE HAIL.

DEEPENING SURFACE LOW MOVING FROM THE CENTRAL PLAINS TO NORTHERN
WISCONSIN SHOULD BRING 60F DEW POINTS INTO SOUTHERN WISCONSIN WITH
POSSIBLE SEVERE STORMS AS TRIPLE POINT LOW MOVES ACROSS THE AREA.
THEN SHARPLY COLDER TUESDAY WITH RAIN AND SNOW SHOWERS.
&&

.AVIATION...S-SW WINDS WERE OCCURRING IN ADVANCE OF COLD FRONT
OVER NE/EC WI...AND WERE QUITE GUSTY FROM THE WEST ACROSS NC/C WI
IN THE WAKE OF THE FRONT. GUSTS TO 30-40 KTS ARE EXPECTED TO CONTINUE
INTO THE EARLY EVG...ALONG AND JUST BEHIND THE FRONT. STRONG WINDS
ALOFT WILL PRODUCE SOME MARGINAL LLWS FOR MUCH OF THE NIGHT. CLOUDS
HAVE DISSIPATED AHEAD OF THE FRONT...AND THERE ARE NO INDICATIONS
THAT ANY SHOWERS OR TSTMS WILL DEVELOP ALONG THIS BOUNDARY.
WIDESPREAD WRAP-AROUND CLOUDS COVERED THE NORTHERN HALF OF MN AND
NW WI...AND WILL MOVE OVER MUCH OF NC/C/FAR NE WI TONIGHT. CIGS
MAY DROP TO MVFR OVER C/NC WI LATER TONIGHT INTO WEDS MORNING.
WIDESPREAD STRATUCUMULUS SHOULD REMAIN OVER MUCH OF THE FORECAST
AREA ON WEDNESDAY...THOUGH VFR CONDITIONS SHOULD BE FOUND AT MOST
LOCATIONS BY LATE MORNING. A FEW LIGHT SHOWERS MAY BRUSH ACROSS
FAR NORTHERN WI LATER TONIGHT INTO WEDNESDAY.

KIECKBUSCH
&&

.MARINE...THOUGH STABILITY WILL BE INCREASING LATER THIS
AFTERNOON...STRONG SOUTHEAST TO SOUTH WINDS CONTINUE TO IMPACT THE
LAKESHORE WITH GUSTS MEASURED BETWEEN 45 AND 50 KTS AT KEWAUNEE AND
ALGOMA.  SINCE IMPACTS FROM STABILITY HAVE BEEN NON-EXISTENT SO
FAR...WILL EXTEND THE GALE WARNING THROUGH 03Z AFTER COORDINATION
WITH OFFICES TO THE SOUTH. ONCE THE GALE IS OVER...WINDS WILL SWING
AROUND TO THE WEST BEHIND A COLD FRONT THIS EVENING AND
DIMINISH...THOUGH A SMALL CRAFT ADVISORY WILL BE NEEDED DUE
LINGERING WAVES THROUGH THE REST OF THE NIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 27, 3:01 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT TUE MAR 27 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
301 PM CDT TUE MAR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

STRONG SOUTHEAST TO SOUTHWEST WINDS WILL GUST UP TO 45 TO 50 MPH
THROUGH EARLY THIS EVENING ALONG THE LAKE MICHIGAN SHORELINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

FROST AND FREEZING TEMPERATURES ARE POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SUNDAY NIGHT WHEN
A WARM FRONT LIFTS NORTH ACROSS THE REGION. THE THREAT OF
THUNDERSTORMS WILL CONTINUE INTO MONDAY BUT ITS TOO EARLY TO
DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-282015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
301 PM CDT TUE MAR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SOUTHEAST TO SOUTHWEST GALES ARE EXPECTED THROUGH THE MIDDLE OF
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST INTO WEDNESDAY MORNING.

MPC/RDM

In the hours before

Special weather statement, Mar 27, 4:40 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CDT TUE MAR 27 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
440 PM CDT TUE MAR 27 2012

...GUSTY WINDS TO CONTINUE INTO THE EARLY EVENING...

STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO GUST TO 35 TO 45
MPH AHEAD OF AN APPROACHING COLD FRONT LATE THIS AFTERNOON AND
EARLY EVENING. THE WINDS WILL TURN WEST AND REMAIN GUSTY AS THE
FRONT SHIFTS EAST ACROSS CENTRAL AND NORTHEAST WISCONSIN.

MOTORISTS WITH HIGH PROFILE VEHICLES SHOULD BE ALERT FOR STRONG
WINDS INTO THIS EVENING.

KIECKBUSCH
Special weather statement, Mar 27, 7:17 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
717 PM CDT TUE MAR 27 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
717 PM CDT TUE MAR 27 2012

...GUSTY WINDS TO CONTINUE THIS EVENING...

STRONG WEST WINDS WERE GUSTING TO 35 TO 45 MPH ALONG AND BEHIND A
COLD FRONT AS IT MOVED THROUGH NORTH CENTRAL AND CENTRAL WISCONSIN
EARLY THIS EVENING. THE GUSTY WINDS WILL CONTINUE AS THE FRONT
SHIFTS EAST THIS EVENING...ALTHOUGH THE PEAK GUSTS SHOULD GRADUALLY
DECREASE AS THE EVENING WEARS ON.

GUSTY SOUTH WINDS ALONG THE LAKESHORE ARE ALSO EXPECTED TO GRADUALLY
SUBSIDE THIS EVENING.

MOTORISTS WITH HIGH PROFILE VEHICLES SHOULD BE ALERT FOR STRONG GUSTY
WINDS.

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:12 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more14 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.